# SDR DL72W952631

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Condition: Cracked
- Location: Nr 8 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK, SEVERAL CRACKS AT NR 8 SLAT I/B TRACK FAIRING.  REPAIRED PER MM 57-54-0.
